MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH14; SILICONE CATHETER

COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH14; SILICONE CATHETER
Model Number AA64141002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, 2 days after placement, catheter fell off due to balloon bursts.Dr.Confirmed no residue or particle remains in patient's bladder.Dr.Has replaced with new product immediately, no clinical consequences reported.

Brand Name
FOLYSIL OVERGUIDE 5/15ML CH14
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050,
DA  3050,
MDR Report Key8402375
Report Number9610711-2019-00014
Device Sequence Number2326496
Product Code EZL
UDI-Device Identifier03600040129869
UDI-Public03600040129869
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64141002
Device Catalogue NumberAA6414
Device Lot Number6237496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;